MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT PEDIATRIC; MEGA SOFT PEDIATRIC

MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT PEDIATRIC; MEGA SOFT PEDIATRIC
Model Number 0840
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The batch history records were reviewed and certified by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.The certificate records are accessible through external manufacturing.Additional information received: may be a chemical burn.The patient was placed directly on the megasoft pad-they remove the blue draw sheet when positioning the patient in theatre.No alarms sounded from the generator throughout the procedure.The electro surgery generator was a force triad.Alcoholic chlorhexidine gluconate was the skin prep used 0.70ml/ml strength and there was no obvious evidence that any pooling of fluid had occurred under the patient.Additional information was requested, and the following was obtained: per the event additional information, it is stated: ¿this patient remains an in patient¿ did the patient remain ¿an in patient¿ due the burn? is this a skin lesion that is not electrosurgical in nature? is the skin damaged a burn? if yes for a burn what is the severity of the burn? first degree burns are minor burns on the first layer of skin.Second degree burns have two types: superficial partial-thickness burns injure the first and second layers of skin.Deep partial-thickness burns injure deeper skin layers.Third degree burns injure all the skin layers and tissue under the skin.Are there any anticipated long-term effects from the burn or injury? was there any change in the patient care as a result of this event? answer = this complaint has now been closed by the hospital and reported as a chemical burn.Cable used was v10dv.
 
Event or Problem Description
It was reported that during a abdominoperineal resection, there was no skin damage detected immediately post operatively, it appeared the next day.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/18/2021.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.

Brand Name
MEGASOFT PEDIATRIC
Common Device Name
MEGA SOFT PEDIATRIC
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11819912
Report Number1721194-2021-00043
Device Sequence Number3224527
Product Code GEI
UDI-Device Identifier10614559103395
UDI-Public10614559103395
Combination Product (Y/N)N
PMA/510(K) Number
K080741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0840
Device Catalogue Number0840
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1